# SDR HEEA954356

- Difficulty date: February 14, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- System (JASC): 3442 · Weather Radar System
- Part: Radar Rt
- Part number: MI585200
- Condition: Defective
- Location: Antenna
- Component: Sperry
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WITH ONE VOLT RMS PITCH, ANT PITCHES 28 DEGREES INSTEAD OF 20 DEGREES, ROLL SAME.
